Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 6301693, 9 pages
http://dx.doi.org/10.1155/2016/6301693
Research Article

Certain Concepts in -Polar Fuzzy Graph Structures

1Department of Mathematics, University of the Punjab, New Campus, Lahore, Pakistan
2Department of Mathematics, Faculty of Science, King Abdulaziz University, Al-Faisaliah Campus, Jeddah, Saudi Arabia

Received 7 June 2016; Accepted 14 August 2016

Academic Editor: Juan R. Torregrosa

Copyright © 2016 Muhammad Akram et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Sampathkumar, “Generalized graph structures,” Bulletin of Kerala Mathematics Association, vol. 3, no. 2, pp. 65–123, 2006. View at Google Scholar · View at MathSciNet
  2. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Google Scholar
  3. W.-R. Zhang, “Bipolar fuzzy sets,” in Proceedings of the IEEE International Conference on Fuzzy Systems, pp. 835–840, 1997.
  4. J. Chen, S. Li, S. Ma, and X. Wang, “M-Polar fuzzy sets: an extension of bipolar fuzzy sets,” The Scientific World Journal, vol. 2014, Article ID 416530, 8 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Kauffman, Introduction a la Theorie des Sous-Emsembles Flous, vol. 1, Masson et Cie S.A., Renens, Switzerland, 1973.
  6. L. A. Zadeh, “Similarity relations and fuzzy orderings,” Information Sciences, vol. 3, no. 2, pp. 177–200, 1971. View at Google Scholar · View at MathSciNet
  7. A. Rosenfeld, Fuzzy Graphs, Fuzzy Sets and their Applications, Edited by L. A. Zadeh, K. S. Fu, M. Shimura, Academic Press, New York, NY, USA, 1975.
  8. P. Bhattacharya, “Some remarks on fuzzy graphs,” Pattern Recognition Letters, vol. 6, no. 5, pp. 297–302, 1987. View at Publisher · View at Google Scholar · View at Scopus
  9. J. N. Mordeson and P. S. Nair, Fuzzy Graphs and Fuzzy Hypergraphs, Physica, Heidelberg, Germany, 1998, 2nd Edition, 2001.
  10. M. Akram, “Bipolar fuzzy graphs,” Information Sciences, vol. 181, no. 24, pp. 5548–5564, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. N. O. Alshehri and M. Akram, “Bipolar fuzzy competition graphs,” Ars Combinatoria, vol. 121, pp. 385–402, 2015. View at Google Scholar · View at MathSciNet
  12. M. Akram and H. R. Younas, “Certain types of irregular m-polar fuzzy graphs,” Journal of Applied Mathematics and Computing, 2015. View at Publisher · View at Google Scholar · View at Scopus
  13. M. Akram and A. Adeel, “m-polar fuzzy graphs and m-polar fuzzy line graphs,” Journal of Discrete Mathematical Sciences & Cryptography, pp. 1–21, 2015. View at Google Scholar
  14. M. Akram and N. Waseem, “Certain metrics in m-polar fuzzy graphs,” New Mathematics and Natural Computation, vol. 12, no. 2, pp. 135–155, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T. Dinesh, A study on graph structures, incidence algebras and their fuzzy analogues [Ph.D. thesis], Kannur University, Kannur, India, 2011.
  16. M. Akram and R. Akmal, “Application of bipolar fuzzy sets in graph structures,” Applied Computational Intelligence and Soft Computing, vol. 2016, Article ID 5859080, 13 pages, 2016. View at Publisher · View at Google Scholar